# SDR DALA2023110109000

- Difficulty date: November 1, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 71,205 hours, 9,313 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 #1 ENGINE PYLON- FWD FASTENER AT RIB 8 ON OUTBOARD SIDE FOUND CRACKED DURING UT INSPECTION ON AMDS 5451-2090-LT AND SSI: 545140-02-03. CORRECTIVE ACTION: REPAIRED PER A330 SRM 54-51. (0044631)
